Alert archive / Oregon / Gale Warnings in 2011

Gale Warning 29, NWS Medford, OR

September 24, 2011

NWS Medford, OR issued this gale warning at Sep 24, 2011, 6:42 PM PDT. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 24, 2011, 6:42 PM PDT (01:42 UTC)
Expired
Sep 25, 2011, 10:25 AM PDT
In force
16 hr
Issued by
NWS Medford, OR

The text

As transmitted, in the capitals the NWS used until 2016.

776 
WHUS76 KMFR 250142
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
642 PM PDT SAT SEP 24 2011

PZZ370-251015-
/O.UPG.KMFR.SI.Y.0258.000000T0000Z-110926T0000Z/
/O.NEW.KMFR.GL.W.0029.110925T0142Z-110925T1800Z/
/O.UPG.KMFR.SW.Y.0105.000000T0000Z-110926T0600Z/
/O.NEW.KMFR.SE.W.0040.110925T0142Z-110926T0000Z/
/O.CON.KMFR.GL.A.0026.110926T1500Z-110926T2100Z/
/O.CON.KMFR.SE.A.0030.110926T1500Z-110926T2100Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
642 PM PDT SAT SEP 24 2011

...GALE WARNING IN EFFECT UNTIL 11 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PDT SUNDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...
...HAZARDOUS SEAS WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT SUNDAY. A HAZARDOUS
SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS
IN EFFECT UNTIL 5 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY
FOR WINDS IS NO LONGER IN EFFECT. A GALE WATCH REMAINS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. A HAZARDOUS SEAS
WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON. 

* SEAS: STEEP COMBINED SEAS OF 14 TO 18 FEET WITH A DOMINANT
  PERIOD OF AROUND 10 SECONDS WILL CONTINUE THROUGH SUNDAY
  AFTERNOON. SEAS ARE FORECAST TO DIMINISH BELOW 10 FEET SUNDAY
  EVENING BUT WILL INCREASE AGAIN MONDAY...POSSIBLY ABOVE 15 FEET
  BY AFTERNOON.

* WINDS: SOUTH WINDS OF 30 TO 40 KT WITH GUSTS TO 45 KT WILL 
  CONTINUE THROUGH EARLY SUNDAY MORNING. WINDS WILL DECREASE 
  SUNDAY AFTERNOON THROUGH SUNDAY NIGHT AND THEN INCREASE TO 
  AT LEAST SMALL CRAFT LEVELS BY LATE MONDAY MORNING. GALES 
  ARE POSSIBLE AGAIN MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-251015-
/O.UPG.KMFR.SW.Y.0105.000000T0000Z-110926T0000Z/
/O.NEW.KMFR.SE.W.0040.110925T0142Z-110926T0000Z/
/O.UPG.KMFR.SI.Y.0258.110925T0300Z-110926T0000Z/
/O.NEW.KMFR.GL.W.0029.110925T0142Z-110925T1800Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
642 PM PDT SAT SEP 24 2011

...GALE WARNING IN EFFECT UNTIL 11 AM PDT SUNDAY...
...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 5 PM PDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 AM PDT SUNDAY. A HAZARDOUS
SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS
IN EFFECT UNTIL 5 PM PDT SUNDAY. THE SMALL CRAFT ADVISORY FOR
HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE SMALL CRAFT ADVISORY
FOR WINDS IS NO LONGER IN EFFECT. 

* SEAS: STEEP COMBINED SEAS OF 12 TO 14 FEET WITH A DOMINANT
  PERIOD OF AROUND 10 SECONDS WILL CONTINUE THROUGH SUNDAY
  AFTERNOON. SEAS ARE FORECAST TO DIMINISH BELOW 10 FEET SUNDAY
  EVENING BUT WILL INCREASE AGAIN MONDAY.

* WINDS: SOUTH WINDS WILL INCREASE TO 30 TO 35 KT WITH GUSTS TO 40
  KT AND CONTINUE THROUGH EARLY SUNDAY MORNING. WINDS WILL
  DECREASE SUNDAY AFTERNOON THROUGH SUNDAY NIGHT AND THEN INCREASE
  AGAIN MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ356-251015-
/O.EXT.KMFR.SI.Y.0258.110925T0142Z-110925T1800Z/
/O.CON.KMFR.SW.Y.0105.000000T0000Z-110926T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
642 PM PDT SAT SEP 24 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 11 AM PDT
SUNDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT SUNDAY...

THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 11 AM
PDT SUNDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT UNTIL 5 PM PDT SUNDAY. 

* SEAS: STEEP WIND WAVES AND A WEST SWELL OF 7 TO 8 FEET WILL
  CONTINUE TO PRODUCE COMBINED SEAS OF 9 TO 11 FEET WITH DOMINANT
  PERIOD OF AROUND 10 SECONDS THROUGH SUNDAY AFTERNOON. SEAS ARE
  FORECAST TO DIMINISH BELOW 9 FEET BY SUNDAY EVENING BUT WILL
  INCREASE AGAIN ON MONDAY.

* WINDS: SOUTH WINDS OF 20 TO 25 KT WITH GUSTS TO 30 KT WILL
  CONTINUE THROUGH SUNDAY MORNING. WINDS WILL DECREASE BELOW 20 KT
  BY SUNDAY AFTERNOON THEN INCREASE AGAIN MONDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS ARE 
  EXPECTED NORTH OF GOLD BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ376-251015-
/O.EXT.KMFR.SW.Y.0105.000000T0000Z-110926T0000Z/
/O.CON.KMFR.SI.Y.0258.000000T0000Z-110925T1800Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
642 PM PDT SAT SEP 24 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 PM PDT SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM
PDT SUNDAY...

THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT
UNTIL 5 PM PDT SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS REMAINS
IN EFFECT UNTIL 11 AM PDT SUNDAY. 

* SEAS: STEEP WIND WAVES AND A WEST SWELL OF 7 TO 8 FEET WILL
  CONTINUE TO PRODUCE COMBINED SEAS OF 9 TO 11 FEET WITH DOMINANT
  PERIOD OF AROUND 10 SECONDS THROUGH SUNDAY AFTERNOON. SEAS ARE
  FORECAST TO DIMINISH BELOW 9 FEET BY SUNDAY EVENING BUT WILL
  INCREASE AGAIN ON MONDAY.

* WINDS: SOUTH WINDS OF 20 TO 25 KT WITH GUSTS TO 30 KT WILL
  CONTINUE THROUGH SUNDAY MORNING. WINDS WILL DECREASE BELOW 20 KT
  BY SUNDAY AFTERNOON THEN INCREASE AGAIN MONDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS ARE 
  EXPECTED NORTH OF GOLD BEACH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/MEDFORD
2 follow-up statements
837 
WHUS76 KMFR 251024
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
324 AM PDT SUN SEP 25 2011

PZZ370-252330-
/O.CON.KMFR.GL.W.0029.000000T0000Z-110925T1800Z/
/O.CON.KMFR.SE.W.0040.000000T0000Z-110926T0000Z/
/O.EXT.KMFR.GL.A.0026.110926T1500Z-110927T0000Z/
/O.EXT.KMFR.SE.A.0030.110926T1500Z-110927T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
324 AM PDT SUN SEP 25 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...
...GALE WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...
...HAZARDOUS SEAS WATCH NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...

THE GALE WATCH IS NOW IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON. THE HAZARDOUS SEAS WATCH IS NOW IN EFFECT FROM
MONDAY MORNING THROUGH MONDAY AFTERNOON. A GALE WARNING REMAINS
IN EFFECT UNTIL 11 AM PDT THIS MORNING. A HAZARDOUS SEAS WARNING
REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. 

* SEAS: STEEP COMBINED SEAS OF 12 TO 16 FEET WITH A DOMINANT
  PERIOD OF 10 SECONDS WILL CONTINUE THROUGH THIS AFTERNOON. SEAS
  ARE FORECAST TO DIMINISH BELOW 10 FEET THIS EVENING BUT WILL
  INCREASE AGAIN EARLY MONDAY...REACHING 13 TO 16 FEET BY MONDAY
  AFTERNOON.

* WINDS: SOUTH WINDS OF 30 TO 40 KT WITH GUSTS TO 45 KT WILL
  CONTINUE THROUGH THIS MORNING. WINDS WILL DECREASE THIS
  AFTERNOON AND EVENING THEN LIKELY INCREASE TO GALES AGAIN
  MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS
HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR
LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-252330-
/O.CON.KMFR.GL.W.0029.000000T0000Z-110925T1800Z/
/O.CON.KMFR.SE.W.0040.000000T0000Z-110926T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
324 AM PDT SUN SEP 25 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING...
...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. A
HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS
AFTERNOON. 

* SEAS: STEEP COMBINED SEAS OF 12 TO 14 FEET WITH A DOMINANT
  PERIOD OF AROUND 10 SECONDS WILL CONTINUE THROUGH THIS
  AFTERNOON. SEAS ARE FORECAST TO DIMINISH BELOW 10 FEET THIS EVENING
  BUT WILL INCREASE AGAIN MONDAY.

* WINDS: SOUTH WINDS WILL CONTINUE AT 30 TO 35 KT WITH GUSTS TO 40
  KT THROUGH THIS MORNING. WINDS WILL DECREASE THIS AFTERNOON
  THROUGH THE EVENING AND THEN INCREASE AGAIN MONDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ356-252330-
/O.EXT.KMFR.SW.Y.0105.000000T0000Z-110927T0000Z/
/O.CON.KMFR.SI.Y.0258.000000T0000Z-110925T1800Z/
/O.NEW.KMFR.SI.Y.0259.110926T1800Z-110927T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
324 AM PDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 PM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM
PDT THIS MORNING...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 11 AM TO 5 PM
PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 11 AM TO 5 PM PDT
MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 5 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS
REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* SEAS: STEEP WIND WAVES AND A WEST SWELL OF 8 TO 10 FEET WILL
  CONTINUE TO PRODUCE COMBINED SEAS OF 9 TO 12 FEET WITH A
  DOMINANT PERIOD OF 10 SECONDS THROUGH THIS AFTERNOON. SEAS ARE
  FORECAST TO DIMINISH TO 9 FEET BY THIS EVENING BUT WILL INCREASE
  AGAIN ON MONDAY.

* WINDS: SOUTH WINDS OF 20 TO 25 KT WITH GUSTS TO 30 KT WILL
  CONTINUE THROUGH THIS MORNING. WINDS WILL DECREASE BELOW 20 KT
  BY THIS AFTERNOON THEN INCREASE AGAIN MONDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS ARE
  EXPECTED NORTH OF GOLD BEACH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ376-252330-
/O.EXT.KMFR.SW.Y.0105.000000T0000Z-110927T0000Z/
/O.CON.KMFR.SI.Y.0258.000000T0000Z-110925T1800Z/
/O.NEW.KMFR.SI.Y.0259.110926T0900Z-110927T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
324 AM PDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL
5 PM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 11 AM
PDT THIS MORNING...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 2 AM TO 5 PM PDT
MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 2 AM TO 5 PM PDT
MONDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN
EFFECT UNTIL 5 PM PDT MONDAY. A SMALL CRAFT ADVISORY FOR WINDS
REMAINS IN EFFECT UNTIL 11 AM PDT THIS MORNING. 

* SEAS: STEEP WIND WAVES AND A WEST SWELL OF 7 TO 8 FEET WILL
  CONTINUE TO PRODUCE COMBINED SEAS OF 9 TO 11 FEET WITH DOMINANT
  PERIOD OF 10 SECONDS THROUGH THIS AFTERNOON. SEAS ARE FORECAST
  TO DIMINISH TO 9 FEET BY THIS EVENING BUT WILL INCREASE AGAIN ON
  MONDAY.

* WINDS: SOUTH WINDS OF 20 TO 25 KT WITH GUSTS TO 30 KT WILL
  CONTINUE THROUGH THIS MORNING. WINDS WILL DECREASE BELOW 20 KT
  BY THIS AFTERNOON THEN INCREASE AGAIN MONDAY.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS ARE
  EXPECTED NORTH OF GOLD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
DW

HTTP://WWW.WEATHER.GOV/MEDFORD
356 
WHUS76 KMFR 251725
MWWMFR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1025 AM PDT SUN SEP 25 2011

PZZ370-260630-
/O.CAN.KMFR.GL.W.0029.000000T0000Z-110925T1800Z/
/O.NEW.KMFR.SI.Y.0260.110925T1725Z-110925T2100Z/
/O.EXT.KMFR.SE.W.0040.000000T0000Z-110927T0000Z/
/O.CAN.KMFR.SE.A.0030.110926T1500Z-110927T0000Z/
/O.CON.KMFR.GL.A.0026.110926T1500Z-110927T0000Z/
WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM-
1025 AM PDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY AFTERNOON...
...GALE WARNING IS CANCELLED...
...HAZARDOUS SEAS WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. THE HAZARDOUS
SEAS WATCH HAS BEEN CANCELLED. THE HAZARDOUS SEAS WARNING IS NOW
IN EFFECT UNTIL 5 PM PDT MONDAY. A GALE WATCH REMAINS IN EFFECT
FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. 

* SEAS: STEEP COMBINED SEAS OF 12 TO 16 FEET WITH A DOMINANT 
  PERIOD OF 10 SECONDS WILL CONTINUE THROUGH THIS AFTERNOON. 
  SEAS ARE FORECAST TO DIMINISH BELOW 10 FEET THIS EVENING BUT 
  WILL INCREASE AGAIN EARLY MONDAY...REACHING 13 TO 16 FEET BY 
  MONDAY AFTERNOON. 

* WINDS: SOUTH WINDS NEAR 25 KT WILL CONTINUE TO DECREASE THIS
  AFTERNOON AND EVENING THEN LIKELY INCREASE TO GALES AGAIN MONDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ350-260630-
/O.CAN.KMFR.GL.W.0029.000000T0000Z-110925T1800Z/
/O.NEW.KMFR.SI.Y.0260.110925T1725Z-110925T2100Z/
/O.EXT.KMFR.SE.W.0040.000000T0000Z-110927T0000Z/
COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM-
1025 AM PDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 5 PM PDT MONDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A SMALL CRAFT
ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 2 PM PDT THIS
AFTERNOON. THE GALE WARNING HAS BEEN CANCELLED. THE HAZARDOUS
SEAS WARNING IS NOW IN EFFECT UNTIL 5 PM PDT MONDAY. 

* SEAS: STEEP COMBINED SEAS OF 12 TO 14 FEET WITH A DOMINANT 
  PERIOD OF AROUND 10 SECONDS WILL CONTINUE THROUGH THIS 
  AFTERNOON. SEAS ARE FORECAST TO DIMINISH BELOW 10 FEET THIS 
  EVENING BUT WILL INCREASE AGAIN MONDAY. 

* WINDS: SOUTH WINDS NEAR 25 KT WILL CONTINUE TO DECREASE THIS
  AFTERNOON THROUGH THE EVENING AND THEN INCREASE AGAIN MONDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ356-260630-
/O.CAN.KMFR.SI.Y.0258.000000T0000Z-110925T1800Z/
/O.CON.KMFR.SW.Y.0105.000000T0000Z-110927T0000Z/
/O.CON.KMFR.SI.Y.0259.110926T1800Z-110927T0000Z/
COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM-
1025 AM PDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM TO
5 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. A SMALL CRAFT ADVISORY FOR HAZARDOUS
SEAS REMAINS IN EFFECT UNTIL 5 PM PDT MONDAY. A SMALL CRAFT
ADVISORY FOR WINDS REMAINS IN EFFECT FROM 11 AM TO 5 PM PDT
MONDAY. 

* SEAS: STEEP WIND WAVES AND A WEST SWELL OF 8 TO 10 FEET WILL
  CONTINUE TO PRODUCE COMBINED SEAS OF 9 TO 12 FEET WITH A
  DOMINANT PERIOD OF 10 SECONDS THROUGH THIS AFTERNOON. SEAS ARE
  FORECAST TO DIMINISH TO 9 FEET BY THIS EVENING BUT WILL INCREASE
  AGAIN ON MONDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO 20 TO 25 KT MONDAY MORNING
  AND PEAK IN THE AFTERNOON.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS ARE
  EXPECTED NORTH OF GOLD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

PZZ376-260630-
/O.CAN.KMFR.SI.Y.0258.000000T0000Z-110925T1800Z/
/O.CON.KMFR.SW.Y.0105.000000T0000Z-110927T0000Z/
/O.EXT.KMFR.SI.Y.0259.110926T1800Z-110927T0000Z/
WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM-
1025 AM PDT SUN SEP 25 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 5 PM PDT MONDAY...
...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 11 AM TO
5 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS CANCELLED THE SMALL
CRAFT ADVISORY FOR WINDS. THE SMALL CRAFT ADVISORY FOR WINDS IS
NOW IN EFFECT FROM 11 AM TO 5 PM PDT MONDAY. A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 5 PM PDT
MONDAY. 

* SEAS: STEEP WIND WAVES AND A WEST SWELL OF 7 TO 8 FEET WILL 
  CONTINUE TO PRODUCE COMBINED SEAS OF 9 TO 11 FEET WITH 
  DOMINANT PERIOD OF 10 SECONDS THROUGH THIS AFTERNOON. SEAS ARE 
  FORECAST TO DIMINISH TO 9 FEET BY THIS EVENING BUT WILL 
  INCREASE AGAIN ON MONDAY. 

* WINDS: SOUTH WINDS WILL INCREASE TO 20 TO 25 KT MONDAY MORNING
  AND PEAK IN THE AFTERNOON NEAR 30 KT.

* AREAS AFFECTED: THE STRONGEST WINDS AND HIGHEST SEAS ARE
  EXPECTED NORTH OF GOLD BEACH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL
BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT.

&&

$$

SK

HTTP://WWW.WEATHER.GOV/MEDFORD

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Sep 24, 2:39 PM PDT, 4 hours 3 minutes earlier.

Area forecast discussion, Sep 24, 2:39 PM PDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
239 PM PDT SAT SEP 24 2011

.DISCUSSION...NO BIG CHANGES WERE MADE TO THE FORECAST TODAY.
MODELS CONTINUE TO ADVERTISE A COLD FRONT AFFECTING THE PACIFIC
NORTHWEST LATE TONIGHT INTO TOMORROW. CURRENT SATELLITE IMAGERY
SHOWS AN OCCLUDED LOW PRESSURE SYSTEM NEAR 42N 134W. THE PRESSURE
GRADIENT IS TIGHTENING AHEAD OF THE LOW...WITH GUSTY SOUTH WINDS
AFFECTING THE USUAL SUSPECTS...SHASTA VALLEY AND HIGHER TERRAIN OF
THE EAST SIDE. I HAVE RAMPED UP THE WINDS IN THE FORECAST SOME FOR
THE SHASTA VALLEY AS 700MB FLOW OF 40KT WILL MAINTAIN GUSTY
CONDITIONS INTO THE EARLY EVENING. ADDITIONALLY...SOME CUMULUS ARE
DEVELOPING OVER MODOC COUNTY AND THE CASCADES. STRONG SHEAR IN
COMBINATION WITH MARGINAL INSTABILITY WILL LIMIT VERTICAL
DEVELOPMENT OF THESE CLOUDS...BUT A FEW THUNDERSTORMS ARE STILL
POSSIBLE OVER MODOC COUNTY.

IN TERMS OF THE PRECIPITATION FORECAST...I HAVE INCREASED POPS SOME
AND MOVED THEM AHEAD IN TIME BASED ON MODELS TRENDING TOWARDS AN
EARLIER ARRIVAL OF THE FRONT. WHILE MOST OF THE AREA WILL NOT SEE
COPIOUS AMOUNTS OF PRECIPITATION...THE SUNDAY RAIN WILL REPRESENT
THE FIRST WIDESPREAD RAINFALL IN MONTHS. UP TO AN INCH OF RAIN IS
EXPECTED ALONG THE SOUTHWEST OREGON COAST...WITH NEARLY A QUARTER
INCH POSSIBLE OVER WESTERN SISKIYOU COUNTY AND INLAND AREAS FROM
THE CASCADES WESTWARD. GIVEN SUBSTANTIAL DRYING SOUTHERLY FLOW
AHEAD OF THE FRONT THE ROGUE VALLEY SHOULD RECEIVE LESS THAN A
TENTH OF AN INCH. LASTLY...THE EAST SIDE WILL STAY MAINLY
DRY...WITH LESS THAN A TENTH OF AN INCH THERE AS WELL.

COOLER TEMPERATURES IS THE THIRD MAIN EFFECT FROM THIS FRONT. YOU
WILL NO DOUBT FEEL THE CHANGE IN AIR MASS TOMORROW...WITH
TEMPERATURES DROPPING ABOUT 20 DEGREES F FROM TODAY. THIS COMES ON
THE HEELS OF FRIDAYS RECORD HEAT FOR KLAMATH FALLS AND MOUNT
SHASTA.  HIGH TEMPERATURES TOMORROW WILL BE THE COOLEST IN MORE THAN
TWO MONTHS.

HAVE OPTED TO LEAVE OUT FOG FOR THE UMPQUA BASIN SUNDAY NIGHT BASED
ON EXTENSIVE CLOUD COVER ALOFT...BUT FOG SEASON IS JUST AROUND THE
CORNER AND FUTURE SHIFTS MAY WANT TO CONSIDER THAT GIVEN POSSIBLE
WET GROUND AND STABLE CONDITIONS. A WARM FRONT WILL SKIRT THE
FORECAST AREA ON MONDAY...WITH MORE RAIN EXPECTED GENERALLY ALONG
AND NORTH OF A LINE FROM CAPE BLANCO TO CRATER LAKE.

A WARMING TREND WILL BEGIN ON TUESDAY AND LAST THROUGH THURSDAY WITH
MOSTLY DRY CONDITIONS EXPECTED DURING THIS PERIOD. AFTER THURSDAY
MODELS DISAGREE SOME ON THE PATTERN. GFS ENSEMBLE MEMBERS
GENERALLY FAVOR MOSTLY FLAT UPPER LEVEL FLOW OVER THE PACIFIC
NORTHWEST...RESULTING IN NEAR OR ABOVE NORMAL TEMPERATURES AND DRY
WEATHER. THE ECMWF SUGGESTS A MORE MERIDIONAL PATTERN WITH A
TROUGH OFFSHORE AND PERHAPS SOME AFTERNOON SHOWERS OVER THE AREA.
HAVE OPTED TO BLEND THE TWO SOLUTIONS SO HAVE SOME SLIGHT CHANCES
OF PRECIPITATION FRIDAY AND SATURDAY MAINLY OVER THE HIGHER
TERRAIN AND COASTLINE...AND TEMPERATURES ARE NEAR OR ABOVE NORMAL.

&&

.AVIATION...THE APPROACHING COLD FRONT IS LIFTING THE MARINE LAYER
AND DISRUPTING IT SOME...AND CEILINGS ARE GENERALLY MVFR ALONG THE
COAST EXCEPT FOR EXTREME SOUTHERN OREGON COAST NEAR BROOKINGS.
ADDITIONALLY GUSTY SOUTH WINDS AHEAD OF THE FRONT ARE IMPACTING THE
SHASTA VALLEY AND EAST SIDE SO TURBULENCE WILL BE INCREASING THIS
AFTERNOON OVER MOST OF THE EXPOSED TERRAIN. WINDS WILL GRADUALLY
DIMINISH A FEW HOURS AFTER SUNSET. VFR CONDITIONS EXIST EVERYWHERE
EXCEPT FOR THE COAST...AND WILL CONTINUE THAT WAY THROUGH TOMORROW
MORNING AT LEAST. CEILINGS AT THE COAST WILL THICKEN AND MAINLY BE
MVFR OVERNIGHT...WITH RAIN BEGINNING LATE TONIGHT. MOUNTAIN
OBSCURATION WILL IMPACT THE COAST RANGE AND WESTERN SISKIYOU COUNTY
LATE TONIGHT INTO EARLY SUNDAY MORNING.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR ORZ029>031.
     RED FLAG WARNING UNTIL 8 PM PDT THIS EVENING FOR ORZ027.

CA...RED FLAG WARNING UNTIL 11 PM PDT THIS EVENING FOR
     CAZ081-083>085.
PZ...SMALL CRAFT ADVISORY FOR WINDS FROM 8 PM THIS EVENING TO 5 PM
     PDT SUNDAY FOR PZZ350.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 5 PM PDT SUNDAY
     FOR PZZ350-356.
     SMALL CRAFT ADVISORY FOR WINDS FROM 8 PM THIS EVENING TO 11 AM
     PDT SUNDAY FOR PZZ356.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 11 AM PDT SUNDAY FOR
     PZZ376.
     SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 11 PM PDT SUNDAY
     FOR PZZ370-376.
     GALE WATCH FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR
     PZZ370.
     SMALL CRAFT ADVISORY FOR WINDS UNTIL 5 PM PDT SUNDAY FOR PZZ370.
     HAZARDOUS SEAS WATCH FROM MONDAY MORNING THROUGH MONDAY
     AFTERNOON FOR PZZ370.

SK/TW/MW/RS
Hazardous weather outlook, Sep 24, 5:41 PM PDT, 1 hour 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
541 PM PDT SAT SEP 24 2011

CAZ281-284-285-ORZ624-625-250600-
CENTRAL SISKIYOU COUNTY INCLUDING SHASTA VALLEY-
SISKIYOU COUNTY FROM THE CASCADE MOUNTAINS EAST AND SOUTH TO MT
SHASTA-MODOC COUNTY EXCEPT FOR THE SURPRISE VALLEY-
KLAMATH BASIN AND THE FREMONT-WINEMA NATIONAL FOREST-
SOUTH CENTRAL OREGON DESERT INCLUDING THE BLM LAND IN EASTERN
LAKE AND WESTERN HARNEY COUNTIES-
541 PM PDT SAT SEP 24 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CA AND OR.

.DAY ONE...TONIGHT

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 11 PM PDT TONIGHT FOR
STRONG WINDS WITH A LOW RELATIVE HUMIDITY. SEE THE FIRE WEATHER
MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT NEEDED.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 6:42 PM PDTHazardous Seas WarningMFR51 hr
Sep 25, 2:39 AM PDTFreeze WatchMFRKlamath, Lake7 hr
Sep 25, 3:24 AM PDTSmall Craft Advisory for WindsMFR43 hr
Sep 25, 9:40 AM PDTFrost AdvisoryMFRKlamath, Lake22 hr
Sep 25, 9:40 AM PDTFreeze WarningMFRKlamath, Lake22 hr
Sep 25, 10:25 AM PDTSmall Craft Advisory for WindsMFR4 hr
Sep 25, 2:53 PM PDTGale WarningMFR28 hr
Sep 25, 2:53 PM PDTSmall Craft Advisory for WindsMFR17 hr

Nearby

Gale Warnings in Oregon, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.